# SDR DALA2020012100404

- Difficulty date: January 21, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 79,653 hours, 14,160 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK-RT CABIN SEAT TRACK FOUND CORROSION AT RBL 88.5. STA 1219 TO STA 1397. REFER TO CPCP TASK 53-646-00. C/A CORROSION REMOVED AS PER SRM 51-10-02 RELEASE 58 09/05/ 2019, FOUND OUT OF LIMIT ON THE CLEANUP DEPTH IN BOTTOM OF TRACK AT STA 1286 TO STA 1289 THE MAX DEPTH IS 0.047" AT STA 1371 TO STA 1375 THE MAX DEPTH IS 0.041" AS PER SRM 53- 00-52 ALLOWABLE DAMAGE 1 RELEASE 58 09/05/2019. THE REPAIR OF SEAT TRACK CARRIED OUT AS PER PRI 584117-14 REV 0. COMPARE WITH ER/A 584117-14 REV ORIGINAL, FOUND NO DISCREPANCY.
